# SDR DALA1150703116

- Difficulty date: August 30, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 30,949 hours, 15,832 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR PNL 151VG IS DAMAGED.  N/R 150/52.  AFT CARGO FLOOR PANEL 151VG FABRICATED ON STAM TRAVELER T11/893917 IAWA319 DWG 3D25-40640.  DAMAGE DIM L=2.75" W=2.00".
